# SDR DALA13070140187

- Difficulty date: December 14, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 81,407 hours, 11,927 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT ROWS 38-41 ARE INOPERATIVE.  MAINTENANCE REPLACED BATTERY CHARGER M9010 AND FOUND BAD FUSE.  SYS OPS IS NORMAL.
